# SDR 03FDEA01795

- Difficulty date: October 23, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 12,659 hours, 6,595 cycles
- Engine: Ge CF680C2A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Precooler
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 6-5452-73216 NACELLES/PYLONS - REPAIR OF CRACKS IN NR 1 ENGINE PYLON PRECOOLER PANEL.  COMPLIED WITH EA 6-5452-73216 NACELLES/PYLONS -  REPAIR OF CRACKS IN NR 1 ENGINE PYLON PRECOOLER PANEL AT BFM/MAE.
